# SDR MWEA040116

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 45,402 hours, 42,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Part number: 59360033
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRIMARY STATIC PORT AREA FUSELAGE SKIN BUTT JOINT SKIN TO SKIN FLUSHNESS IS OUT OF TOLERANCE LOCATED AT STATION 589 LONGERON 26 RIGHT, UPPER SKINS ARE OUT AT .022, LOWER SKINS ARE OUT AT .015.  FABRICATED AND INSTALLED LONGERON.
